# SDR HEEA060455

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106000
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT INOPERATIVE.  WILL NOT LOAD FREQUENCIES.
